MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL CUT GUIDE RIGHT MEDIAL 5 DEGREES CAPTURED DO NOT IMPLANT; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. TIBIAL CUT GUIDE RIGHT MEDIAL 5 DEGREES CAPTURED DO NOT IMPLANT; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported tibial cut guide has drill bit cold welded into it.This occurred outside of the operating room.No patient involvement.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d10; g3; g6; h1; h2; h3; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIAL CUT GUIDE RIGHT MEDIAL 5 DEGREES CAPTURED DO NOT IMPLANT
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10726566
Report Number0001822565-2020-03628
Device Sequence Number4123789
Product Code HSX
UDI-Device Identifier00880304809093
UDI-Public(01)00880304809093(11)171009(10)63813683
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42539905285
Device Lot Number63813683
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN DRILL.